# SDR ASAA201911142331

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 49,039 hours, 14,636 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR RADAR FAILED ON CLIMBOUT BUT WORKS IN CRUISE. GROUNDED - YES. RAN B737-800 FIM 34-43 TASK 801 NO FAULTS LOGGED OPS CHECK OK REF B737-800 AMM 34-43-00-710-802 OK FOR SERVICE.
